Change search
ReferencesLink to record
Permanent link

Direct link
Oscillation and multilinear Stieltjes integral
KTH, School of Technology and Health (STH), Naturvetenskapliga avdelningen (Closed 20130701).ORCID iD: 0000-0002-8203-6810
2001 (English)In: Glasnik Matematicki - Serija III, ISSN 0017-095X, E-ISSN 1846-7989, Vol. 36(56)(, no 1, 17-31 p.Article in journal (Refereed) Published
Abstract [en]

In this note we consider oscillation of regulated functions.

We improve and simplify the proof of the existence theorem for multilinear

Stieltjes integral in the Riemann-Stieltjes and Moore-Pollard sense and

introduce multilinear Henstock-Kurzweil-Stieltjes integral.

Place, publisher, year, edition, pages
Zagreb: Croatian Math. Soc. Univ. Zagreb Dep. Math. , 2001. Vol. 36(56)(, no 1, 17-31 p.
Keyword [en]
Oscillation of regulated functions, multilinear Stieltjes integral
National Category
URN: urn:nbn:se:kth:diva-82504OAI: diva2:498301

NR 20140805

Available from: 2012-02-12 Created: 2012-02-12 Last updated: 2015-11-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Halilovic, Armin
By organisation
Naturvetenskapliga avdelningen (Closed 20130701)
In the same journal
Glasnik Matematicki - Serija III

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link